May 6, 2013
Hello doc, for some time now my face is getting darker while other parts of the body is still the same. I am on lopinavir,ritonazir,lamoviduine and zed ovine, don't really know what to do. Need your advice.
| Response from Dr. Henry
I have rarely observed darkening of skin in face from zidovudone or lamivudine-not so much ritonavir/lopinavir. Has occurred exclusively in African American or African borne patients. I have referred to dermatologist to look for other explanationa before considering a switch to an alternative regimen if one if available that would likely control the HIV OK. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Pain In Urethra After Sex With Sex Worker Worried I Have
- Rash After Giving Oral Worried I Have HIV
- White Discharge After Nipple Biting Worried I Have HIV
- Can Hepatitis Cause Excessive Saliva At Night?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.